# SDR AALA971600

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

LHR - FLT 108 - EN ROUTE BOS/LHR - DURING CRUISE, FIRST CLASS GALLEY OVEN EMITTED SMOKE WHEN DOOR OPENED DURING OPERATION.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  CLEANED INTERIOR OF FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
